# SDR 96ZZZX5213

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1950U
- Make and model: Cessna A185E
- Aircraft serial: 18501659
- Engine: Cont IO520D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Scored
- Location: 1 Thru 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION ENGINE COMPRESSION READINGS SHOWED THE FOLLOWING:  NR 1, 70/80, NR 2, 58/80, NR 3, 72/80, NR 4, 56/80, NR 5, 64/80, AND NR 6, 70/80.  ALL LEAKAGE WAS PAST PISTON RINGS.  BORESCOPE INSPECTION REVEALED SCORING ON ALL CYLINDERS.  AN INSPECTION ON 7-21-95 AT 159 TSOH REVEALED THE FOLLOWING NR 1, 70/80, NR 2, 72/80, NR 3, 76/80, NR 4, 72/80, NR 5, 72/80, AND NR 6, 72/80.
